Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Melanoma on Face
    avatar
    An_246920 posted:
    My father has a place on his face that was melanoma and he has been having headaches. Could this be caused from the melanoma?
    Reply
     
    avatar
    Haylen_WebMD_Staff responded:
    The cause of a headache needs to be diagnosed by a health care professional.

    Please have him make an appointment ASAP for a check up!

    Here is a link to the Melanoma Skin Cancer Center that might give you more information to explore with your father's doctor.

    Melanoma Skin Cancer Center

    Haylen


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.